Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 99, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 6, 2017, 7:28 PM CDT for Florence County, Wisconsin. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2017, 7:28 PM CDT (00:28 UTC)
- Expired
- Jul 6, 2017, 8:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Florence County, WI
The radar
The Marquette radar (KMQT), 92 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 7:45 PM CDT | TSTM WND GST 60 | 6 Ese Florence, WI | SOME DEAD BRANCHES BLEW OFF TREES. |
| Jul 6, 7:45 PM CDT | HAIL 0.88 | 6 Ese Florence, WI | |
| Jul 6, 7:45 PM CDT | NON-TSTM WND GST 60 | 6 Ese Florence, WI | SOME DEAD BRANCHES BLEW OFF TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 5:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1740 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.9
The text
As transmitted.
364
WUUS53 KGRB 070028
SVRGRB
WIC037-070130-
/O.NEW.KGRB.SV.W.0099.170707T0028Z-170707T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
728 PM CDT THU JUL 6 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Florence County in northeastern Wisconsin...
* Until 830 PM CDT.
* At 728 PM CDT, a severe thunderstorm was located over Florence, or
10 miles south of Crystal Falls, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kingsford, Florence, Homestead, Tipler, Aurora, Commonwealth, Long
Lake, Lasalle Falls, Spread Eagle and Morgan Lake Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4599 8849 4600 8847 4598 8841 4599 8838
4596 8833 4596 8825 4595 8824 4592 8810
4588 8810 4587 8807 4581 8813 4578 8806
4574 8806 4578 8868 4601 8868 4599 8867
4598 8864 4602 8860 4601 8858 4602 8851
TIME...MOT...LOC 0028Z 273DEG 28KT 4594 8829
HAIL...1.00IN
WIND...60MPH
$$
Kurimski2 follow-up statements
913
WWUS53 KGRB 070047
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
747 PM CDT THU JUL 6 2017
WIC037-070130-
/O.CON.KGRB.SV.W.0099.000000T0000Z-170707T0130Z/
Florence WI-
747 PM CDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR FLORENCE COUNTY...
At 747 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Florence to Tipler, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kingsford, Florence, Homestead, Tipler, Aurora, Commonwealth, Long
Lake, Lasalle Falls, Spread Eagle and Morgan Lake Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4599 8849 4600 8847 4598 8841 4599 8838
4596 8833 4596 8825 4595 8824 4592 8810
4588 8810 4587 8807 4581 8813 4578 8806
4574 8806 4578 8868 4601 8868 4599 8867
4598 8864 4602 8860 4601 8858 4602 8851
TIME...MOT...LOC 0047Z 282DEG 27KT 4593 8839 4592 8860
HAIL...1.00IN
WIND...60MPH
$$
Kurimski519
WWUS53 KGRB 070058
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
758 PM CDT THU JUL 6 2017
WIC037-070130-
/O.CON.KGRB.SV.W.0099.000000T0000Z-170707T0130Z/
Florence WI-
758 PM CDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR FLORENCE COUNTY...
At 757 PM CDT, severe thunderstorms were located along a line
extending from Florence to 6 miles east of Tipler, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. At 745 pm, 60 mph winds and
nickel size hail were reported 6 miles east, southeast of
Florence.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kingsford, Florence, Homestead, Tipler, Aurora, Commonwealth, Long
Lake, Lasalle Falls, Spread Eagle and Morgan Lake Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4599 8849 4600 8847 4598 8841 4599 8838
4596 8833 4596 8825 4595 8824 4592 8810
4588 8810 4587 8807 4581 8813 4578 8806
4574 8806 4578 8868 4601 8868 4599 8867
4598 8864 4602 8860 4601 8858 4602 8851
TIME...MOT...LOC 0057Z 273DEG 28KT 4593 8829 4592 8850
HAIL...1.00IN
WIND...60MPH
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:43 PM CDT, 45 minutes earlier.
Area forecast discussion, Jul 6, 6:43 PM CDT, 45 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 643 PM CDT Thu Jul 6 2017 Updated aviation portion for 00Z TAF issuance and new information added to update section .UPDATE... Issued at 635 PM CDT Thu Jul 6 2017 Isolated strong tstms have developed in the most unstable air mass (CAPE 2500-3000 j/kg) in our southern counties, with increasing severe convection occurring in NW WI and the western U.P. near the cold front. Watch has been issued through midnight for the entire CWA. && .SHORT TERM...Tonight and Friday Issued at 215 PM CDT Thu Jul 6 2017 Timing of convection continues to be elusive as mesoscale models offer differing solutions this afternoon and this evening. While some models do develop some convection later this afternoon, there are some indications the main show could wait until later this evening with the cold front with the activity currently over the arrowhead of Minnesota. If the main activity waits until later instability would not be as good across the region, therefore diminishing the risk for severe weather. However if convection can get going this afternoon it would have 2800 J/kg of SBCAPE per the KGRB 18Z RAOB. The sounding also indicates large hail would be the primary threat given the fat CAPE profile around the hail growth zone and the fairly weak bulk shear of 20 knots. Given the differing model solutions and lack of a strong forcing mechanism confidence continues to be low regarding the timing of the thunderstorm activity this afternoon and this evening. Later periods appear to be a bit more clear as the models continue to indicate additional activity Friday afternoon behind the cold front as moisture lingers across the western Great Lakes with a potent PV anomaly tracking through the region. This feature will encounter MUCAPEs of 1000-2000 J/kg with bulk shear of 40 to 50 knots. The atmosphere behind the cold front will be conducive for hail as the freezing levels fall to 8-9k ft AGL. Therefore the upgrade on the SWODY2 of a marginal risk for severe weather appears warranted given the risk for severe hail and some damaging wind gusts. .LONG TERM...Friday Night Through Thursday Issued at 215 PM CDT Thu Jul 6 2017 After the busy short term, precipitation through the weekend and into next week focuses on more minor convection and temperatures. Northwesterly flow and strong ridging will last through the weekend before pushing through next week. Friday night a few showers are possible overnight as a strong shortwave moves through the area before clearing out. The remainder of Saturday is currently expected to be dry as models back off on the precipitation chances under a brief area of surface high pressure. Another weak cold front is then expected to head towards the region, with models disagreeing on the exact arrival times, but trending towards Sunday morning to afternoon. A period of showers and possibly isolated thunderstorms then develops both Sunday afternoon. Monday will feature showers as a warm front approaches with a low pressure system and a more unstable air mass. Instability should suffice in the afternoon to evening to once again get a few thunderstorm chances out in the region. Continued rain chances then arrive again later in the week on Tuesday and/or Wednesday depending on how quickly the synoptic ridge over the Rockies flattens out and the next shortwave moves through the region. Temperatures will be around normal through the weekend before rising to a few degrees above normal by the end of the weekend. && .AVIATION...for 00Z TAF Issuance Issued at 635 PM CDT Thu Jul 6 2017 Have slowed down the arrival time of the thunderstorms this evening, to roughly 01z-03z at RHI, 02z-04z at AUW/CWA, 03z-05z at GRB/ATW and 04z-06z at MTW. Large hail and damaging winds may accompany the storms. The threat of storms should end as the front clears the area after 06z. Scattered storms are expected to develop on Friday afternoon as an upper level disturbance arrives. Hail and gusty winds may accompany these storms as well. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Kieckbusch SHORT TERM.....Kurimski LONG TERM......Uhlmann AVIATION.......Kieckbusch
Hazardous weather outlook, Jul 6, 1:19 PM CDT, 6 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 119 PM CDT Thu Jul 6 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071830- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 119 PM CDT Thu Jul 6 2017 ...SEVERE THUNDERSTORMS WITH VERY LARGE HAIL AND DAMAGING WINDS POSSIBLE THROUGH THIS EVENING... This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Severe thunderstorms with hail over 2 inches in diameter and wind gusts over 60 mph are possible through this evening. Considerable uncertainty remains concerning the evolution of thunderstorms across the region this afternoon and this evening. Clouds are clearing out from west to east this afternoon, however there is quite a bit of capping in place across the region. Models continue to indicate another round of storms is likely during the afternoon and evening. Storms during this time will pose a risk of very large hail over 2 inches in diameter, and damaging winds. Be sure to closely monitor later forecasts and statements on the potential for severe storms. Heavy rainfall will also be possible with the storms, and that could lead to ponding of water on area roads. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The chance for thunderstorms will return on Friday afternoon. A few of the storms Friday could be strong to severe, with a marginal risk for severe weather. The strongest storms could produce hail up to 1 inch and near-severe wind gusts. Thunderstorm chances will occur at times from Sunday into the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. LMZ521-522-541>543-071830- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 119 PM CDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight There is a chance of severe thunderstorms this afternoon and evening, including strong winds and large hail. Patchy fog will also continue on the lake into the evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a chance of thunderstorms on Friday afternoon and at times Sunday through the middle of next week. Some of the storms Friday afternoon could be strong to severe. Kurimski
In the hours before
Local storm report, Jul 6, 5:42 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
542 PM CDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL NW WAUPACA 44.34N 89.06W
07/06/2017 M0.75 INCH WAUPACA WI TRAINED SPOTTER
MEASURED JUST NW OF THE CITY NEAR HIGHWAY 49.
&&
KLBSpecial weather statement, Jul 6, 6:29 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Green Bay WI
629 PM CDT THU JUL 6 2017
WIZ048-070030-
Winnebago WI-
629 PM CDT THU JUL 6 2017
...STRONG THUNDERSTORM MOVING INTO NORTHWEST WINNEBAGO COUNTY...
At 628 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fremont, or 12 miles southeast of Waupaca, moving southeast at 15
mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Lake Poygan, Winneconne, Butte Des Morts, Larsen, Orihula, Rivermoor,
Zittau, Harbor Springs, Clarks Point and Allenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
central and east central Wisconsin.
LAT...LON 4415 8889 4424 8889 4424 8854 4422 8847
4404 8871
TIME...MOT...LOC 2328Z 307DEG 10KT 4425 8883
AKLocal storm report, Jul 6, 6:33 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
633 PM CDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL WAUPACA 44.34N 89.06W
07/06/2017 M1.50 INCH WAUPACA WI FIRE DEPT/RESCUE
SUBMITTED VIA INTERNET.
&&
KLBSpecial weather statement, Jul 6, 6:33 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Green Bay WI
633 PM CDT THU JUL 6 2017
WIZ045-070030-
Waushara WI-
633 PM CDT THU JUL 6 2017
...STRONG THUNDERSTORM MOVING TOWARD WESTERN WAUSHARA COUNTY...
At 632 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Plainfield, or 14 miles northeast of Friendship, moving
east at 15 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Plainfield, Coloma and Hancock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
central Wisconsin.
LAT...LON 4402 8960 4424 8960 4425 8950 4424 8950
4424 8940 4398 8946
TIME...MOT...LOC 2332Z 283DEG 11KT 4416 8969
AKSpecial weather statement, Jul 6, 6:37 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Green Bay WI
637 PM CDT THU JUL 6 2017
WIZ005-070045-
Vilas WI-
637 PM CDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR VILAS COUNTY UNTIL 745 PM CDT...
At 637 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Wakefield to near Sanborn.
Movement was southeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Boulder Junction around 730 PM CDT.
Other locations impacted by these storms include Trout Lake,
Manitowish Waters, Sayner, Star Lake and Presque Isle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
north central Wisconsin.
LAT...LON 4620 8939 4596 8920 4595 9004 4598 9004
4598 8993 4630 8993
TIME...MOT...LOC 2337Z 335DEG 28KT 4651 8977 4649 9085
KurimskiSpecial weather statement, Jul 6, 7:16 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Green Bay WI
716 PM CDT THU JUL 6 2017
WIZ012-013-070100-
Florence WI-Northern Marinette County WI-
716 PM CDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FLORENCE COUNTY UNTIL 800
PM CDT...
At 715 PM CDT, Doppler radar was tracking a strong thunderstorm near
Florence, or 11 miles south of Crystal Falls, moving east at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Florence around 725 PM CDT.
Homestead around 735 PM CDT.
Kingsford around 740 PM CDT.
Other locations impacted by this storm include Aurora, Commonwealth,
Niagara, Lasalle Falls and Spread Eagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
northeastern Wisconsin.
LAT...LON 4598 8842 4599 8838 4596 8833 4596 8825
4595 8824 4595 8819 4592 8810 4588 8810
4587 8807 4581 8813 4578 8809 4578 8805
4579 8799 4577 8799 4576 8796 4575 8787
4568 8778 4567 8780 4587 8852 4600 8846
TIME...MOT...LOC 0015Z 286DEG 30KT 4594 8838
KurimskiThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:16 PM CDT | Special Weather Statement | GRB | Florence | 44 min |
| Jul 6, 7:36 PM CDT | Special Weather Statement | GRB | Vilas | 39 min |
| Jul 6, 7:44 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 61 min |
| Jul 6, 7:54 PM CDT | Special Weather Statement | GRB | Oneida | 51 min |
| Jul 6, 8:13 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 62 min |
| Jul 6, 8:16 PM CDT | Special Weather Statement | GRB | Oneida | 44 min |
| Jul 6, 8:32 PM CDT | Special Weather Statement | GRB | Oneida | 43 min |
| Jul 6, 8:37 PM CDT | Special Marine Warning | GRB | 113 min | |
| Jul 6, 8:44 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 31 min |
| Jul 6, 8:51 PM CDT | Special Weather Statement | GRB | Oneida | 39 min |
| Jul 6, 9:02 PM CDT | Severe Thunderstorm Warning | GRB | Door | 58 min |
| Jul 6, 9:07 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 34 min |
| Jul 6, 9:11 PM CDT | Special Weather Statement | GRB | Forest | 49 min |
| Jul 6, 9:40 PM CDT | Special Weather Statement | GRB | Marathon | 65 min |
| Jul 6, 9:47 PM CDT | Special Weather Statement | GRB | Marinette | 43 min |
| Jul 6, 10:24 PM CDT | Special Weather Statement | GRB | Portage, Wood | 51 min |
| Jul 6, 10:43 PM CDT | Special Weather Statement | GRB | Outagamie | 62 min |
| Jul 6, 11:25 PM CDT | Special Marine Warning | GRB | 35 min | |
| Jul 6, 11:31 PM CDT | Special Weather Statement | GRB | Calumet | 44 min |
| Jul 6, 11:52 PM CDT | Special Weather Statement | GRB | Manitowoc | 38 min |
| Jul 7, 12:00 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 27 min |
| Jul 7, 2:56 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Marathon | 79 min |
| Jul 7, 3:51 PM CDT | Special Weather Statement | GRB | Portage, Shawano, Waupaca, Wood | 69 min |
| Jul 7, 4:03 PM CDT | Special Weather Statement | GRB | Brown, Outagamie | 42 min |
| Jul 7, 4:18 PM CDT | Special Weather Statement | GRB | Marathon | 72 min |
| Jul 7, 4:34 PM CDT | Special Weather Statement | GRB | Waupaca | 41 min |
| Jul 7, 4:37 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 25 min |
| Jul 7, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc | 46 min |
| Jul 7, 5:09 PM CDT | Special Weather Statement | GRB | Calumet, Outagamie, Waupaca, Waushara, Winnebago | 81 min |
| Jul 7, 5:22 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 34 min |
| Jul 7, 5:28 PM CDT | Special Marine Warning | GRB | 92 min | |
| Jul 7, 5:29 PM CDT | Tornado Warning | GRB | Manitowoc | 31 min |
| Jul 7, 6:08 PM CDT | Special Weather Statement | GRB | Calumet, Manitowoc | 82 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.